# SDR ASOA20100458

- Difficulty date: March 30, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,089 hours, 13,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 24 FASTENERS AT FS 280.00 BUTT STRAP IN BETWEEN STR 26R AND 25R AND REMOVED CORROSION IAW SRM 51-42-06-001-001-A01 AND 51-21-06-001-001-A01. CORRODED AREA NEEDS A THICKNESS CHECK AND FURTHER EVALUATION. PERFORMED THICKNESS INSP OF BLEND AREA ON BUTT STRAP JUST AFT OF FS 280, BETWEEN STR 25R AND STR 26R IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM THICKNESS AFTER BLEND IS .076".  CORRODED AREA STILL REQUIRES FURTHER EVALUATION.  EVALUATED DAMAGED ARE AND SUBMITTED ADR  NR KCAR-10-9134657 TO MFG.  RECEIVED REO 670-53-21-553, ENSURE ALL ITEMS COMPLIED WITH.  COMPLIED WITH REO 670-53-21-553 STEPS 4-6 AND ENSURED ALL ITEMS ARE COMPLIED WITH.  (RS 161807 4/03/10) COMPLY WITH ECTC REO 670-53-21-553 TT161749 4/7/10 COMPLIED WITH ECTC REO 670-53-21-553 AND REO 670-53-21-553 REV--DATED 04/02/10 AS WRITTEN.
